# SDR SWAA102976

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 39,696 hours, 23,135 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6525
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR LOWER FWD BEAM CRACKED AT I/B MOUNT.  REMOVED AND REPLACED DOOR PER MM.
